# SDR IPXA12575651

- Difficulty date: October 1, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO FLOOR PANEL 221XCF IS DAMAGED.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-H.
